# SDR USAA050779

- Difficulty date: June 20, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N526AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23861
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tear Strap
- Condition: Debonded
- Location: Fuselage
- Part time: 52,779 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND TEAR STRAP DISBOND 15 INCHES, BS 867-887, S17-19 RT.  INSTALLED RIVETS THROUGH SKIN AND STRAPS AS REQUIRED IAW SRM 53-00-01 FIG 225.  (M)
